# SDR AALA20141111013

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 62,770 hours, 30,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RT CRACKED AT AFT SIDE OF FRAME AT FUSELAGE STATION 1418.  PERFORMED SPLICE REPAIR IAW SRM 53-02-00-001.
